Allergic Reaction To Naltrexone

3 Replies Updated



Conversation Starter

kkbc Says:


Hi, I am trying to understand the differences between Naloxone and Naltrexone because I was prescribed Naltrexone tablets over the summer and had a severe allergic reaction and had to be hospitalized. I do not know if the Naloxone in Suboxone would give the same reaction, but I do not want to find out. If anyone can explain this to me, I would greatly appreciate it. =)



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Kkbc! How are you?

While they both do the same thing, they are two different substances. So, while you may have had a reaction to the Naltrexone, you might be okay with the Naloxone, but there is also a slight chance that you could have a reaction to it, too.

Typical side effects to Naloxone may include nausea, change in mood, increased sweating and nervousness.

If you do have a problem with it, Subutex is always an option you can discuss with your doctor, since it doesn't contain the Naloxone, just the Buprenorphine.

This is a narcotic analgesic, so it has the potential to be habit forming and may cause side effects, such as nausea, dizziness, drowsiness, dry mouth and constipation.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Kkbc Says:
via mobile

Thank you. I was wondering because I was going to go see a doctor here in WV but since people abuse and sell the one without the naloxetene most drs will not prescribe it and I do not want to end up in the hospital again. I was given the Naltrexone 10days after any opiates and it was a small mg/half a pill. The reactions started within 25mins and I was at the ER in about 40mins with terrible stomache pain and burning skin. I tried the medication in hopes of abstinence and when i could not take it and was in pain for days after the reaction i started opiates again. I am just reluctant to go see a doctor that I have never been to before and it happen again, because I am officially terrified of Naltrexone lol.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Verwon Says:

Oh, after going through that, I don't blame you, at all.

I had a bad reaction to Bactrim and it terrifies me, as well. I will not ever take it, again.

And yes, most will likely want you to at least try Suboxone, first. Then switch if you have a bad reaction to the Naloxone, as well. There's really just not anyway around it, I'm afraid.



REPLYSHAREREPORT
Was this helpful?     0     0  




Viewing page 1 of 1     Reply


More Discussions:

Allergic reaction to solodyn
My son suffered an allergic reaction to solodyn. He was prescribed for acne. He was on the medication for 1 month with n... 40 replies
allergic reaction to clindesse
Has any women had a reaction to using Clindesse vaginal cream? I am having serious itching and burning after my one dose... 5 replies
Allergic reaction to Lyrica
I would like to know if there are any sulfa product in this medication? I am diabetic and have nerve damage in feet and ... 4 replies
allergic reaction to morphine
I took to 15 mg 24 extended release morphine pills and slowly ot started making me feel sick and after about 8 hours it ... 3 replies
Allergic reaction to nambumetone
I was prescribed this medication for inflammation. I had a reaction that has lasted over a month after only taking seven... 2 replies
Allergic reaction to belly bar put on Ararax
Allergic reaction to belly bar came out in angry red rash that's itches like crazy I have it all over including my f... 2 replies
Allergic reaction to Thryoid med
Having reactions on thid med. thought i developed nut allergy. Thought i was allergic to my cats. Every test was negativ... 2 replies
Allergic reaction to Suboxone
I've been on Suboxone for 2 years and felt fine. Then the other day I broke out with hives and also my blood pressur... 1 reply
allergic reaction to Macrodantin
I was prescribed macrodantin for a UTI and I had a severe allergic reaction to it. Can i switch to amoxicillin right awa... 1 reply
Allergic reaction to all meds
Had rotator cuff surgery, been unable to take ANY medication at all without breaking out in hives severely! Any advice i... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 December 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA